# SDR REXA2019112651683

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON INTERCOSTAL 310 TO 364 AT STGR 20RH OF THE MAIN AVIONICS COMPARTMENT (SM)
"SUMMARY OF NRC 00284: INTERCOSTALS FS=310 TO FS=319, FS=319 TO FS=349 AND FS=349 TO FS=364 AT STGR 20RH WERE REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
